# SDR IXXA07SMN144S

- Difficulty date: April 21, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: Pax Door
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERIOR FUSELAGE AT NOSE SECTION FORWARD PAX DOOR HOLD OPEN HOOK, WAS CRACKED AT STATION 15.000  LONGERON 16 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM THE REPAIR.  REMOVED DAMAGED AREA.  PERFORMED INSPECTION NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENERS  IAW FAA FORM 8110-3 NUMBER 07187 DATED 05-03-07, AND SEMAN DRAWING NUMBER ED-4522 DATED 04-20-07, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-3-0, 51-1-20D, AND 51-3-1.
